# SDR SWIA2020041750171

- Difficulty date: March 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: INTERCOSTAL DD4 HAS CORROSION (MARKED).   (C-CHECK) RO 4/16/2020   CORROSION IS PRESENT ON ALL 3EA ELEMENTS AND COVERS MORE THAN 30% OF PART OUT OF LIMITS REF CRJ200 SRM. REPLACE INTERCOSTAL DD4.  REMOVED PAX DOOR MID DD4 INTERCOSTAL IAW CRJ 200 SRM.  INSTALLED NEW PAX DOOR INTERCOSTAL DD4 IAW CRJ 200 SRM.  PRESSURE CHECKS GOOD.
